I'm fucking loving these painkillers roflmao.

Discussion in 'Self Harm & Substance Abuse' started by Spikey, Jul 14, 2008.

Thread Status:
Not open for further replies.
  1. Spikey

    Spikey Senior Member

    Dunno if this really is the right place to post this, feel free to move if neccisary. Been taking painkillers today and really hyper on them roflmao. Have had, er, four or five so far, and in each painkiller there is 200mg of paracetemol, 300mg of aspirin, 30mg of sorbitol (E420) and 45 mg of caffeine. So I have since 8am had 800mg paracetemol, 1,200 mg of aspirin, 120 mg of E numbers and 180 mg of caffeine. Woo lol. I like these! Also found some laxatives in my cupboard, but not going to take them!!
     
  2. butterflies32

    butterflies32 Well-Known Member

    This isn't good sweety you intend to die?

    You need to try and rid of this. Too large a quantity.

    :hug:

    Sam
    xxxx

    well done on not taken the laxatives tho.
     
  3. Dying embers

    Dying embers Well-Known Member

    Glad you're having fun, but be careful now!

    What painkillers are these? Are you new to them?
     
  4. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Sis, be careful. :cry:
     
  5. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Hun, taking that a lot will hurt your organs, if you like a bit of energy, try green tea or something like that. :eek:hmy:
     
  6. life~death

    life~death Well-Known Member

    hey lass, you aren't stupid, so you must know what that'll do to you
    if you just want to get hyper, I'm sure there's a safer way to get hyper. cant you try tea? coffee? energy drinks??...
     
  7. Hae-Gi

    Hae-Gi Banned Member

    It's not the paracetamol, acetylsalicyl acid ("aspirin") or sorbitol that is making you hyper, but the caffeine. Get pure caffeine pills, instead, or drink heavy amounts of coffee or black tea; much safer than liver damaging paracetamol or ulcer causing acetylsalicyl acid. Although, heavy addiction to caffeine may damage your heart; in the longer run, anyway.
     
  8. *dilligaf*

    *dilligaf* Staff Alumni

    mel, i've already spoken to you about this. i know you think it's okay because you aren't going over the recommended daily allowance...but it's NOT hun. the build up will still damage you.

    i've already told you to take caffiene pills instead babe. they are much safer...forget about the cost.

    you really can't keep doing this everyda babe.

    im worried about you :sad:
     
  9. LenaLunacy

    LenaLunacy Well-Known Member

    Hunni, like everyone here has said,you might not think that you are doing yourself any damage, but a high amount of pills will build up in your system and damage your organs in the long run.
    Try other pills, pro plus are pure caffeine and make ppl really hyper. I take them and they are pretty good.
    Or just drink buckets of coffeee
     
  10. kenny

    kenny Well-Known Member

    I also think its the caffeine and the E numbers

    I recommend drinks like Relentless and Irn Bru 32 (or indeed just irn bru - that sends me hyper)
     
  11. Hae-Gi

    Hae-Gi Banned Member

    The "E numbers" are just sorbitol; a natural laxative with a sweet taste. "E numbers" have nothing to do with drugs. All sorts of uninteresting, purely natural substances have had E numbers applied to them. All sorts of unnatural poisons also have had E numbers applied to them. The E numbers do not apply to a specific group.
     
Thread Status:
Not open for further replies.